question-icon

Erectile Dysfunction Using meds for last 2 years. Cialis caused

default
Posted on Sat, 2 Mar 2019
Question: Erectile Dysfunction Using meds for last 2 years. Cialis caused terrible headaches, Viagra worked well then we switched to generic. Only getting 50% or less results with generic. He has seen our PMD and is scheduled to see urology. Pharmacy reports they have not had any c/o not working with generic
Hx: High ligation bilateral varicocele repair 1991, testicles are small. Labs within normal limits
Meds: Lopressor, Synthroid, statin, H2 Receptor for GERD, recent weight gain in last 6 months
Will not discuss surgiccal option.
All labs within normal limits
doctor
Answered by Dr. P. T. Patil (3 hours later)
Brief Answer:
Modify treatment as suggested

Detailed Answer:
Hello
Thanks for query .

Based on the facts that you have posted you are facing problem of Erectile Dysfunction since 2 years and have been taking Viagra however not getting satisfactory erection with generic Viagra .

It is known that these drugs are ineffective after being used for a long periods .

Headache with Cialis is likely to be due to high doses .I would suggest to modify the dose of Cialis .Take 2 mg of Cialis everyday and 5 mg on the day of planned sexual activities .This will help to reduce the headache .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
doctor
Answered by Dr. P. T. Patil (25 minutes later)
Brief Answer:
Get your blood test for Serum Testosterone done .

Detailed Answer:
Hello
Thanks for follow up .

Are you diabetic?

The problem of ED that you have is due to multiple factors
1) Hypertension .
2) Age related atherosclerosis
3) Neurogenic factor

However the modification which I normally follow in my practice over a period of last 40 years does help my patients to have enjoyable sex.

You can certainly try it .

Thanks and Regards.
Dr Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil (0 minute later)
Thanks os much for your time, Dr. XXXXXXX
Seems we have been spending alot of time at the urologist's office. I am S/P Rt Temporal AVM Resection 15 yrs ago with urinary incontinence since then-partially. I have tried all of the new meds over this time without success and recently I have had a normal cystoscopy. Alot of retention on emptying my bladder. But it appears that it is simply a neuro related Bladder. Labs are normal and physical exam, essentially negative. If I can ask: What are your thoughts?
default
Follow up: Dr. P. T. Patil (5 minutes later)
oops, sorry. Allergies: Keflex Latex, multi metals including titanium, Statins
Hx: HTN, IDDM, Fibromyalgia, Back injury L4-5, S1, Neuropathy, Seizures Cognitive Deficits and High CHO.
default
Follow up: Dr. P. T. Patil (18 minutes later)
Thanks so much for your help! Have a good night!
doctor
Answered by Dr. P. T. Patil (23 minutes later)
Brief Answer:
O.K Bye

Detailed Answer:
Hello
Thanks for writing again .

Do try it for a month and write again if you need my help
Thanks and Regards.
Dr Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10205 Questions

premium_optimized

The User accepted the expert's answer

Share on
Erectile Dysfunction Using meds for last 2 years. Cialis caused

Brief Answer: Modify treatment as suggested Detailed Answer: Hello Thanks for query . Based on the facts that you have posted you are facing problem of Erectile Dysfunction since 2 years and have been taking Viagra however not getting satisfactory erection with generic Viagra . It is known that these drugs are ineffective after being used for a long periods . Headache with Cialis is likely to be due to high doses .I would suggest to modify the dose of Cialis .Take 2 mg of Cialis everyday and 5 mg on the day of planned sexual activities .This will help to reduce the headache . Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you Thanks and Regards. Dr.Patil.